# SDR C1HA200294006

- Difficulty date: April 10, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROX 60 KTS, NR 3 ENGINE LOW OIL PRESSURE/FILTER BYPASS LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 3 ENGINE MAIN OIL FILTER PER MM 79-31-60.
